# SDR SWAA2022080939677

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 47,048 hours, 28,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT 9ABC & 11ABC DO NOT ILLUMINATE<[01] TROUBLESHOT TO BAD BATTERY PACK; NO PARTS IN STOCK OK TO CONTINUE PER MEL 33-15-02  AUTH# 80818;[02] R&R BATTERY PACK AND CHARGER ASSY PER AMM 33-51-06. OPS CK OK. NO FAULTS NOTED. THIS CLEARS MEL 33-15-02
